| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a tasp shim was returned missing bearings.All pieces have not been returned.Attempts to obtain additional information have been made; however, no more information is available.
Additional Manufacturer Narrative
Visual inspection of the returned product found it to exhibit signs of repeated use and have one of the components disassembled / missing.The component was not returned.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations/ anomalies identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.